This month I had sex without a condom and four days later had really light bleeding.
Patient :I've been on the pill for about nine months now and I take it at the same time everyday and have not missed a pill in months. This month I had sex without a condom and four days later had really light bleeding, it's been two weeks since then and it is still going. it is really on and off but the last two days has started to be more and more. I start my white pills in two days. the blood is really mucusy is usually just when I wipe. is it possible to be pregnant or is it just my withdrawal bleed coming early
Thanks for the query.
If you have taken the pill regularly, there is little chances for the bleeding to be a withdrawal bleed. Also, this could be pregnancy in case we consider a contraception failure. It is suggested that you do a beta hcg level to rule out pregnancy. If negative, then this will be a bleeding due to hormonal imbalance, which is common when you are on pills.
Then you will have to adjust the pill dose and components.
Hope this helped.
Feel free to write back for further information.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.